# SDR FXGA201607191616

- Difficulty date: July 11, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 1005
- Aircraft time: 43,068 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN CORROSION AND HOLE IN SKIN AFT OF LOWER CORNER OF AFT BELLY DOOR BETWEEN STRINGERS 30 AND 31R.  REPAIRED THE SKIN. REMOVE DAMAGE & PREFORM REPAIR IAW OVERHAUL MANUAL FIGURE 12-22.
